# SDR AALA2020052769005

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 52,572 hours, 26,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY FLASHLIGHT INOPERATIVE AT FLIGHT ATTENDANT SEAT.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-65-00, OPERATIONAL CHECK GOOD.
